# SDR SCNA00027

- Difficulty date: April 3, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- Aircraft time: 44,804 hours, 26,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 33137
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE CHECK, THE FOWARD AISLE EMERGENCY EXIT SIGN WAS FOUND AS INOPERATIVE.  THE FORWARD AISLE EMERGENCY EXIT SIGN BATTERY PACK (CHARGER) WAS REMOVED AND REPLACED.  THE EMERGENCY EXIT SIGN WAS FOUND TO OPERATIONALLY CHECK GOOD IAW 335001.
